This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
it seems like every other evening i get these spells where i feel dizzy almost like im floating and my legs feel weightless, my hands and fingers start to midly shake. like little tremors.ive been taking prozac for last 2 1/2 months, but it started happening the second month i was on prozac, i would think if it was a side effect of prozac it would have strted the first month,also` about a year ago i lost a massive amount of bllood from a miscarriage i had to have bllod transfusions, after that i was anemic ,i began taking iron and thought i had took care of it, i just dont know why i get this way or what its from i quit taking prozac for a week but its still happening .
also i have had panic attacks and i can control panic attacks now, what i have now doesnt make my heart rate go up like a panic attack , i can clearly tell the difference, also when i have these spells i feel feverish, and nausated
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.